# SDR CALA0300122

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 19,157 hours, 2,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Frame
- Condition: Gouged
- Location: Sta 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN L/H PASSENGER WINDOW CUTOUT FRAME AT AFT EDGE, STA 710. REPAIRED IAW ECRA 5330-03227.
